Central limit theorem of random quadratics forms involving random matrices

G. Pan, B. Miao, B. Jin

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

Let and S=(s1,s2,…,sK) where random variables are i.i.d. with . The central limit theorem of the random quadratic forms is established, which arises from the application in wireless communications.
Original languageEnglish
Pages (from-to)804-809
JournalStatistics and Probability Letters
Volume78
Issue number6
DOIs
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'Central limit theorem of random quadratics forms involving random matrices'. Together they form a unique fingerprint.

Cite this